Open Access
Translator Disclaimer
August, 2022 On Total Coloring of Some Classes of Regular Graphs
Shantharam Prajnanaswaroopa, Jayabalan Geetha, Kanagasabapathi Somasundaram, Hung-Lin Fu, Narayanan Narayanan
Author Affiliations +
Taiwanese J. Math. 26(4): 667-683 (August, 2022). DOI: 10.11650/tjm/220105

Abstract

In this paper, we have obtained upper bounds for the total chromatic number of some classes of Cayley graphs, odd graphs and mock threshold graphs.

Funding Statement

This research work was supported by SERB, India (No.SERB: EMR/2017/001869).

Acknowledgments

The authors thank the anonymous reviewers for their careful look and several valuable suggestions that helped us improve the presentation.

Citation

Download Citation

Shantharam Prajnanaswaroopa. Jayabalan Geetha. Kanagasabapathi Somasundaram. Hung-Lin Fu. Narayanan Narayanan. "On Total Coloring of Some Classes of Regular Graphs." Taiwanese J. Math. 26 (4) 667 - 683, August, 2022. https://doi.org/10.11650/tjm/220105

Information

Received: 30 November 2020; Revised: 20 December 2021; Accepted: 21 January 2022; Published: August, 2022
First available in Project Euclid: 24 February 2022

Digital Object Identifier: 10.11650/tjm/220105

Subjects:
Primary: 05B15 , 05C15 , 05C25

Keywords: Cayley graphs , independent sets , mock threshold graphs , odd graphs , powers of cycles , regular graphs , total coloring

Rights: Copyright © 2022 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.26 • No. 4 • August, 2022
Back to Top